Open Journal of Statistics

Volume 8, Issue 6 (December 2018)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.72  Citations  h5-index & Ranking

Linear Regression Analysis for Symbolic Interval Data

HTML  XML Download Download as PDF (Size: 365KB)  PP. 885-901  
DOI: 10.4236/ojs.2018.86059    540 Downloads   999 Views  

ABSTRACT

In the network technology era, the collected data are growing more and more complex, and become larger than before. In this article, we focus on estimates of the linear regression parameters for symbolic interval data. We propose two approaches to estimate regression parameters for symbolic interval data under two different data models and compare our proposed approaches with the existing methods via simulations. Finally, we analyze two real datasets with the proposed methods for illustrations.

Cite this paper

Hsieh, J. and Pan, C. (2018) Linear Regression Analysis for Symbolic Interval Data. Open Journal of Statistics, 8, 885-901. doi: 10.4236/ojs.2018.86059.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.